# SDR AALA950216

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060722
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE IN COACH.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
